# SDR ZZDA2012117

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CABIN FLOOR TRIM PANEL AND GIRT BAR FITTINGS, CORROSION.  ACCOMPLISHED FLOOR TRIM PANEL AND GIRT BAR FITTINGS REPLACEMENT PER B717 SRM 51-40-08 AND 51-41-01.
